# SDR 98ZZZX2572

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747*
- Aircraft serial: FGPJM
- Engine: Pwa JT9D7J
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 729237
- Condition: Cracked
- Location: Engine
- Part time: 66,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPI INSPECTION OF THIS CASE FOUND A 360 DEGREE CIRCUMFERENTIAL CRACK INDICATION ON THE FRONT FLANGE.  EDDY CURRENT INSPECTION FOUND AN INDICATION AROUND 20 PERCENT OF THE CIRCUMFERENCE.  P & W HAVE BEEN ASKED TO INVESTIGATE THIS CASE AS PROPAGATION OF THIS CRACK WOULD HAVE CAUSED A RUPTURE EVENT.
